MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. RHINO-LARYNGO FIBERSCOPE; RHINO-LARYNGOFIBERSCOPE

SHIRAKAWA OLYMPUS CO., LTD. RHINO-LARYNGO FIBERSCOPE; RHINO-LARYNGOFIBERSCOPE
Model Number ENF-GP2
Medical Device Problem Codes Device Reprocessing Problem (1091); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the rhino-laryngo fiberscope had gray drainage from the scope.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.The device was returned to olympus for inspection, and the reported failure was not confirmed.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: no device problem was noted on inspection.Olympus will continue to monitor field performance for this device.

Brand Name
RHINO-LARYNGO FIBERSCOPE
Common Device Name
RHINO-LARYNGOFIBERSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key23718178
Report Number3002808148-2025-24207
Device Sequence Number18749615
Product Code EOB
UDI-Device Identifier04953170411328
UDI-Public04953170411328
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181240
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENF-GP2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/10/2025
Supplement Date Received by Manufacturer01/05/2026
Initial Report FDA Received Date12/04/2025
Supplement Report FDA Received Date01/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown